| Model Number |
4K C-MOUNT ARTHROSCOPE, 30°,4MM X152.5MM |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on 03/09/2022 by a facility representative via sems that an ar-3355-4031 c-mount is coming apart easily.This was discovered during a case with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned/received for evaluation.The most likely cause of the reported failure is wear and tear.